Mohagheghi, Mohammadsadegh. (1399). Accelerating Iterative Methods for Bounded Reachability Probabilities in Markov Decision Processes. سامانه مدیریت نشریات علمی, 3(2), 31-36. doi: 10.22067/cke.2020.39288
Mohammadsadegh Mohagheghi. "Accelerating Iterative Methods for Bounded Reachability Probabilities in Markov Decision Processes". سامانه مدیریت نشریات علمی, 3, 2, 1399, 31-36. doi: 10.22067/cke.2020.39288
Mohagheghi, Mohammadsadegh. (1399). 'Accelerating Iterative Methods for Bounded Reachability Probabilities in Markov Decision Processes', سامانه مدیریت نشریات علمی, 3(2), pp. 31-36. doi: 10.22067/cke.2020.39288
Mohagheghi, Mohammadsadegh. Accelerating Iterative Methods for Bounded Reachability Probabilities in Markov Decision Processes. سامانه مدیریت نشریات علمی, 1399; 3(2): 31-36. doi: 10.22067/cke.2020.39288


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.